ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Brownian motion and magnetism

Sinha, Supurna and Samuel, Joseph (1994) Brownian motion and magnetism. In: Physical Review B, 50 (18). pp. 13871-13874.

[img] PDF
Restricted to Registered users only

Download (905kB) | Request a copy


We present an interesting connection between Brownian motion and magnetism. We use this to determine the distribution of areas enclosed by the path of a particle diffusing on a sphere. In addition, we find a bound on the free energy of an arbitrary system of spinless bosons in a magnetic field. The work presented here is expected to shed light on polymer entanglement, depolarized light scattering, and magnetic behavior of spinless bosons.

Item Type: Journal Article
Publication: Physical Review B
Publisher: American Physical Society
Additional Information: Copyright of this article belongs to American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 25 Sep 2006
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ac.in/id/eprint/8200

Actions (login required)

View Item View Item